Tylenol 2009 arthritis caplets recall (video)

0

Tylenol_arthritis_pain 30045083821_220x220_a
 
 According to Trading Markets, "The recall was due to a moldy odor that can cause nausea and stomach pain caused by trace amounts of the chemical 2, 4, 6-tribromoanisole "

Although the side effects are said to be temporary and non-serious, the company is still taking the product back.  If you think that you have medical concerns, you need to call your doctor.  Otherwise, stop taking the pills immediately and call 1-888-222-6036.

There's no word on how much the recall will cost Johnson & Johnson.  There's also the risk of financial fraud through individuals claiming that they have purchased the product, when in actuality they have not. Although the company will likely require you to send back u
nused product, sometimes concessions are made.

if you like this article, you may want to subs
cribe 
and follow me on Twitter

check out : http://wiiwant2help.com

Read more: http://ihelplounge.typepad.com/ihelplounge/#ixzz0b612QrUw

Follow us on Twitter, subscribe to our Facebook Page, find us on LinkedIn, circle us on Google+